# SDR DALA2019122907591

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN STRINGERS 37L AND 38L,  FOUND THE SHEAR TIE CORRODED AT BS 368.   THE SHEAR TIE WAS REMOVED IAW SRM 51-40-02.  A NEW SHEAR TIE WAS FABRICATED IAW DWG 141T1222 AND TOPP 30-10-50,  REV 31, AND INSTALLED IAW SRM 51-40-02.
